# SDR AALA201907089010

- Difficulty date: July 7, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 29,331 hours, 12,728 cycles
- Engine: Cfmint CFM565B1
- Engine time: 29,349 hours, 12,743 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Mechanism
- Part number: 32829704
- Part serial: EM608009F
- Condition: Unreliable
- Location: Nr 2 Engine
- Part time: 29,331 hours, 12,728 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ENGINE #2 COMPRESSOR VANE FAULTS. MAINTENANCE REMOVED AND REPLACED MECHANISM/POSTION SENSOR IAW AMM 75-31-70, 75-31-20. OPS CHECK GOOD.
